Algebra, Logic and Topology

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Jorge Picado; Maria João Ferreira;

Title
A method of constructing compatible quasi-uniformities for an arbitrary frame

Abstract
Unlike a uniformity, a quasi-uniformity is not determined by its quasi-uniform covers. However, a classical construction, due to Fletcher, which assigns a transitive quasi-uniformity to each family of interior-preserving open covers, allows to describe all transitive quasi-uniformities on the topological spaces in terms of those families of covers.
In this paper we develop a pointfree generalization of this, which solves a problem posed by G.C.L. Brummer, together with various examples and applications that illustrate its remarkable usefulness. By this construction, many kinds of interior-preserving open covers (e.g. locally finite, open spectrum, well-monotone) induce compatible quasi-uniformities on an arbitrary frame.

Journal
Kyungpook Mathematical Journal

Volume
44

Year
2004

Issue
3

Page(s)
415-442

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia